W. Eberhard, G. Freiling, A. Schneider, "Note on a paper of E.M.E. Zayed and S.F.M. Ibrahim", International Journal of Mathematics and Mathematical Sciences, vol. 15, Article ID 872702, 3 pages, 1992. https://doi.org/10.1155/S0161171292001054
Note on a paper of E.M.E. Zayed and S.F.M. Ibrahim
This article has no abstract.
Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.